# SDR TCH2004F00000

- Difficulty date: January 26, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N234DK
- Make and model: Beech 400A
- Aircraft serial: RK182
- Engine: Pwa JT15D5
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Failed
- Location: Fuel System
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW PART INSTALLED ON AIRCRAFT, FAILED AFTER ONLY 1.0 HOUR IN SERVICE.  THIS VALVE FUNCTIONS AS THE LT FIREWALL SHUTOFF.
